Just switched to a different set of pills now have a regular period close to 5 days and everything was fine consequently 3 days later i started again go for a couple days stopped 3 days later started again go for couple of days then stopped very soon 2 days later started again.. Is this common when starting new kind of birth control?? And if so how long does it normally concluding?
Answers: This is normal next to birth control but it reacts differently to individual females if this keep at it for more than 1 month consult ur doctor another method might be more beneficial and works better with your body
Spotting close to that is adjectives with varying birth control. You should let your doctor know if it continues beyond a couple of months. It can be a sign that it's out of use properly if it continues for longer. I would suggest using a backup method of birth control until the spotting stops, in bag it isn't working properly. i had matching problem but it wasn't a new pill and i of late had to conveyance the hormone level within the pill (you might have to carry a new variety of pill)
Yes, some spotting is normal when varying brands of birth control pills. This can continue for up to 3 months because of the body trying to adjust to the revision in medication. The just way to know for sure is to see your doctor as capably to see what they say.